# SDR ASOA2015071313420

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE IS CORRODED AROUND NUTPLATE HOLES FROM FS 574 TO FS 621.  COMPLIED WITH REO 601R-53-00-526, REV.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526, REV.
